# SDR SWIA201440233

- Difficulty date: November 13, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 29,096 hours, 17,498 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT INNER COUNTER BALANCE ARM HAS GOUGES NEAR HINGE POINT.   REPAIRED FORWARD BAGGAGE-BAY DOOR AFT INNER COUNTERBALANCE ARM NEAR HINGE POINT IAW EA WITHIN LIMITS.  OPS TESTED GOOD.
